# SDR SWAA2023062057807

- Difficulty date: May 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) 2023-334176<[01] REMOVED AND REPLACED BATTERY PACKS (2EA) AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST; ALL OK. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REMOVED AND REPLACED BATTERY PACKS (2EA) AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST; ALL OK. SEE INDIVIDUAL SIGNOFFS BELOW.JOB COMPLETE.
